MathSciNet Relay Station
MathSciNet bibliographic data
MR1394749 57N10 (16W30 17B37)
Kuperberg, Greg Noninvolutory Hopf algebras and $3$-manifold invariants. Duke Math. J. 84 (1996), no. 1, 83–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement